Illinois Journal of Mathematics

Big projective modules are free

Hyman Bass

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 7, Issue 1 (1963), 24-31.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255637479

Mathematical Reviews number (MathSciNet)
MR0143789

Zentralblatt MATH identifier
0115.26003

Subjects
Primary: 16.90

Citation

Bass, Hyman. Big projective modules are free. Illinois Journal of Mathematics 7 (1963), no. 1, 24--31. http://projecteuclid.org/euclid.ijm/1255637479.


Export citation